# SDR GTIA021152

- Difficulty date: September 19, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUB STRUCTURE CORRODED STATION 160 LBL 42.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS.  INSTALLED REPAIR PARTS.  (M)
